| Model Number |
VTICM5 13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm5 13.2 implantable collamer lens of -9.0/2.0/090 (sphere/cylinder/axis) was implanted into the patient's left eye (os).Reportedly the lens was repositioned due to rotation and the lens "will not stay in place." "exchanging due to sizing.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).